Rendiconti del Seminario Matematico della Università di Padova


Previous issue  | Next issue  | Most recent Issue | All Issues | RSMUP summary
Volume 139, 2018
 

Algèbres de distributions et $\mathcal D$-modules arithmétiques
Christine Huyghe and Tobias Schmidt
pp. 1–76
Abstract | Full-Text PDF (629 KB) | Metadata

Motifs et adjoints
Bruno Kahn
pp. 77–128
Abstract | Full-Text PDF (471 KB) | Metadata

On $W$-$S$-permutable subgroups of finite groups
Jinxin Gao and Xiuyun Guo
pp. 129–142
Abstract | Full-Text PDF (174 KB) | Metadata

On $H_{\sigma}$-permutably embedded subgroups of finite groups
Wenbin Guo, Chi Zhang, Alexander N. Skiba and D. A. Sinitsa
pp. 143–158
Abstract | Full-Text PDF (192 KB) | Metadata

Weak local-global compatibility and ordinary representations
Przemyslaw Chojecki
pp. 159–183
Abstract | Full-Text PDF (266 KB) | Metadata

On an open problem about $\pi$-quasi-$\mathfrak{F}$-groups
Chi Zhang, Li Zhang and Jianhong Huang
pp. 185–194
Abstract | Full-Text PDF (137 KB) | Metadata

Some sufficient conditions for $p$-nilpotence of a finite group
Changwen Li, Jianhong Huang and Bin Hu
pp. 195–204
Abstract | Full-Text PDF (130 KB) | Metadata

Definable categories and $\mathbb T$-motives
Luca Barbieri-Viale and Mike Prest
pp. 205–224
Abstract | Full-Text PDF (264 KB) | Metadata

Cyclic subgroup commutativity degrees of finite groups
Marius Tărnăuceanu and Mihai-Silviu Lazorec
pp. 225–240
Abstract | Full-Text PDF (166 KB) | Metadata

The isoperimetric problem in the Grushin space $\mathbb{R}^{h+1}$ with density $|x|^p$
Guoqing He and Peibiao Zhao
pp. 241–260
Abstract | Full-Text PDF (213 KB) | Metadata

Nunke’s problem for abelian $p$-groups of uncountable length
Patrick W. Keef
pp. 261–281
Abstract | Full-Text PDF (242 KB) | Metadata